Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

When can i have a withdrawal bleed after taking Depo-injection ?

Had last depo injection 6 months ago. Took primolut to induce periods. Still no withdrawal bleed several days later. How many days does it take?
Asked On : Wed, 30 Mar 2011
Answers:  2 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
hi , usually you will get your withdrawel bleed with in 3 months after depot injections,if not check whether you are pregnant or you may be in menopause!
Answered: Wed, 30 Mar 2011
I find this answer helpful
  Anonymous's Response
What --- i thought it could take up to a year after your last injections to regulate your period- at 28 I doubt Im in menopause. My question was at 6 months after last injection can a drug like provera/primolut n help induce menses? As I was on the shot for several years and never bled on it-after being off it for a half a year, would like to induce a bleed. Read that anywhere from 2-10 could be normal wait time after last pill BUT is that timing still true in post depo users? All test pregnancy test neg and also not sexually active anyway:)
Answered: Thu, 31 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor